# SDR IPXA2017122924923

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 29,045 hours, 19,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURNED TO DEPARTURE, AND AN EMERGENCY WAS DECLARED. DUE TO A LEFT ENGINE BLEED OFF AND LT PACK OFF.  RESULTED IN CLOSING THE LEFT BLEED VALVE.  RECEIVED A RT ENG HIGH STAGE MESSAGE AND LIGHT. STARTED DESCENDING DUE TO NO PRESSURIZATION.
